systemic reaction from cortisone creamAbout five weeks ago, I was given coritsone cream for a minor facial problem. I had a break out but continued using for 7 days. After discontinuing, I developed a histamine reaction/nervousness. My doctor put me on antihistamines and have been doing this for a couple of weeks. Facial flushing has gotten very infrequent, nervousness better, but afraid to stop antihistamines. What can I start taking to build immune system to heal self?
yogajan on 2007-04-18
I periodically flush in the face, mostly from heat ror feeling warm, no sweat (no fever).
I sometimes feel anxious, shaky, and stress seems to make it worse.
some mild jaw tension at times and sometimes headaches.
Started when I had a bad reaction to a cortisone cream I used on my face.
yogajan last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.